# SDR UALA2011120106615

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 35,122 hours, 14,293 cycles
- Engine: Iae V2522A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED FIRST OFFICERS FULL FACE MASK PER MM.
